# SDR CA070801008

- Difficulty date: July 20, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,308 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 327626
- Condition: Cracked
- Location: Engine
- Stage of operation: FF
- How discovered: O
- Nature of condition: R, B
- Precautionary procedure: E

## Discrepancy

(CAN) DURING A NORMAL WATER PICKUP FOR FIRE FIGHTING OPERATIONS, THERE WAS A NOTICEABLE LOSS OF MANIFOLD PRESSURE(MP) AND BMEP INDICATIONS. ON NR 1 POWER REDUCTION THERE WAS A SMALL BACKFIRE AND FURTHER LOSS OF MP AND BMEP.  WATERLOAD WAS JETTISONED AND FLIGHTCREW REDUCED POWER TO CLIMB. THEY CLIMBED TO CRUISE ALTITUDE AND NOTICED A SMALL OIL LEAK AND SMOKE TRAIL. ALL OTHER INDICATIONS WERE NORMAL EXCEPT FOR A COLD CYLINDER HEAD TEMP. AFTER APPROX.: 45 WITH A SMOKE TRAIL AND OIL LEAK APPARENTLY GETTING WORSE, THE FLIGHTCREW SHUT DOWN AND SECURED THE RT ENGINE.  AME FOUND CRACKED NR 2 CYCLINDER AND BROKEN PUSHROD AND HOUSING. CYLINDER WAS REPLACED, SCREEN CHECKED OK. ENGINE GROUND RUN AND FOUND SERVICEABLE.  (TC
